Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 9064821, 6 pages
https://doi.org/10.1155/2017/9064821
Research Article

Stochastic Models for the Infectivity Function in an Infinite Population of Susceptible Individuals

Department of Statistics, Universidad Nacional de Colombia, Bogotá, Colombia

Correspondence should be addressed to Viswanathan Arunachalam; oc.ude.lanu@malahcanurav

Received 11 July 2016; Revised 19 December 2016; Accepted 25 December 2016; Published 11 January 2017

Academic Editor: Chin-Shang Li

Copyright © 2017 Viswanathan Arunachalam and Liliana Blanco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Viswanathan Arunachalam and Liliana Blanco, “Stochastic Models for the Infectivity Function in an Infinite Population of Susceptible Individuals,” Journal of Probability and Statistics, vol. 2017, Article ID 9064821, 6 pages, 2017. https://doi.org/10.1155/2017/9064821.